# SDR A6WA2018111446157

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 33,801 hours, 32,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312137
- Condition: Corroded
- Location: Bs 559+64-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL IS CORRODED BETWEEN F.S.559+64 TO F.S.559+80. REMOVED SIDE SEAT RAIL, FABRICATED NEW SERVICABLE SIDE SEAT RAIL AND INSTALLED IAW BOMBARDIER REO 601R-53-00-055 REV C  DATED 2017-03-21.
